# SDR QXEA2011070100475

- Difficulty date: June 27, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 22,071 hours, 19,580 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 461083
- Part serial: WG13T4748
- Condition: Corroded
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REMOVAL OF THE NR2 BRAKE, FOUND THE NR1 AXLE TO BE CORRODED AND THE NR2 BRAKE AND WHEEL BEARING LAND.  CORROSION WAS PEELING PAINT AND PITTING CORROSION.  FERRIED TO REPAIR. R & R NR 1 MLG AXLE IAW 32-11-04-000-801 AND 32-11-04-400-801. RETURNED TO SERVICE.
